# SDR SWIA201439159

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N113SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000407
- Aircraft time: 307 hours, 176 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER APPARENTLY MISALIGNED; CROSS-CONTROLLED DURING TAKE OFF,  MORE THAN 50 PERCENT RUDDER TRIM REQUIRED TO MAINTAIN COORDINATED FLIGHT.  FOUND RUDDER TO BE OUT OF RIG. PERFORMED FULL RIG OF RUDDER IAW AMM.
